Can Epzicom Help Me
Here's a taste of what TheBody.com has to offer on this topic:
Connect With Others
Posted by Keoki, 1 ReplyAnybody out there on Intellence and Epzicom? I'm new to Epzicom. I had to stop Truvada, because of kidney function issues. I'm having a bit of a hard time adjusting to the Epzicom...nausea, lethargy, and just not "feeling right." Any information... Read more »
Posted by Anonymous, 3 RepliesI'm starting in a study, and I just got my meds today. I'll be on Reyataz boosted with Norvir, and either Epzicom or Truvada (I won't know which).
Does anyone know if there are any advantages to taking these meds in the morning as opposed to the... Read more »
Posted by Survivor, 2 RepliesDavid, I read your Email and brought the PDF forward. Dr. Ben was very watchful when I initially got started and had follow up calls to me regarding any problems if in deed I was blinded on the Abacavir. Either I am on it and am fine or I am not... Read more »
Posted by Anonymous, 1 ReplyHi.
I have just been diagnosed with a CD4 count of 11, and a viral load of 820,000.
I may start teatment with Epzicom + Reyataz and I wanted to know if anybody else had started with this regimen, or is currently on it, and what they thought of it?
Thank... Read more »
Posted by MondoIs there anyone here at the forum taking the following cocktail?
I'm taking Reyataz[atazanavir], Norvir [ritonavir] and Kivexa [abacavir/3TC, Epzicom]. I would be interested to know how you are going with it and any problems or side effects that you... Read more »
Ask the Experts
Rocky Mountain CARESHello and good to hear back from you.For persons who have kidney disease (or significant risks for kidney diesase like family history, hypertension, diabetes), I would agree with your doctor that if suitable alternatives to Truvada (or Atripla)... Read more »
Rocky Mountain CARESHello and thanks for your post.Your regimen of abacavir/3TC (Epzicom, Kivexa) and raltegravir (Isentress) would be considered an alternate one in current US guidelines-- there are limited clinical trials data on the combo (compared with the more... Read more »
University of Minnesota, School of MedicineIn situations like yours I often get help from a dermatologist to make sure that I am not missing some other skin condition other than a drug reaction (also to get help with treating the symptoms). Sustiva may be more likely to cause a rash than... Read more »
University of Minnesota, School of MedicineIf you had a DEXA scan for many areas and only have borderline osteoporosis in one arm that is not a cause for panic. I would have your FRAX score calclulate as well as vitamine D levels (and testosterone if a male). Calcium and vitamin D... Read more »
Guides for People With HIV